Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 191–193 (Mi zvmmf6583)  

Scientific communications

A multidimensional generalization of Simpson's formula

G. N. Pleshakov

Saratov

Full text: PDF file (390 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 241–245

Bibliographic databases:

UDC: 518:517.392
MSC: 65D30
Received: 08.09.1971

Citation: G. N. Pleshakov, “A multidimensional generalization of Simpson's formula”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 191–193; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 241–245

Citation in format AMSBIB
\Bibitem{Ple73}
\by G.~N.~Pleshakov
\paper A multidimensional generalization of Simpson's formula
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 191--193
\mathnet{http://mi.mathnet.ru/zvmmf6583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0324879}
\zmath{https://zbmath.org/?q=an:0272.65017}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 241--245
\crossref{https://doi.org/10.1016/0041-5553(74)90017-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6583
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022